ITEM METADATA RECORD
Title: Equilibrium states for mean field models
Authors: Fannes, Mark ×
Spohn, H
Verbeure, André #
Issue Date: 1980
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:21 issue:2 pages:355-358
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science